# SDR GTIA2019062803439

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N684NK
- Make and model: Airbus A321-231
- Aircraft serial: 8047
- Aircraft time: 5,050 hours, 2,117 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INFLIGHT CREW REPORTED IN AFT CABIN A "PINE" SMELL WHILE ON FINAL APPROACH-PERFORMED TSM 05-50-00-810-881-A. PERFORMED OPS CHECK OF BOTH A/C PACKS IAW AMM 21-00-00 PERFORMED OPS CHECK OF APU IAW AMM 49-00-00 NO ODORS NOTED AT THIS TIME. A/C OK FOR SERVICE.
